# SDR ASAA2022050938246

- Difficulty date: May 9, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N924AK
- Make and model: Boeing 737-9
- Aircraft serial: 43333
- Aircraft time: 1,749 hours, 463 cycles
- Engine: Cfmint LEAP1B28
- Engine time: 1,749 hours, 463 cycles
- System (JASC): 7250 · Turbine Section
- Part: Engine
- Part number: LEAP1B28
- Part serial: 60A314
- Condition: Vibration
- Location: Left Wing
- Part time: 1,749 hours, 463 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

NON SYNCHRONOUS VIBRATION ON THE #1 ENGINE GROUNDED - YES. REMOVED AND REPLACED #1 ENGINE.
